# SDR TSAA9733181

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230C
- Aircraft serial: 23154
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, REPLACED FORWARD SERVICE DOOR EMERGENCY EXIT IDENTIFIER ASSY DUE TO INOPERABLE.  OPERATIONAL CHECK OK.  AIRCRAFT REURNED TO SERVICE.  TAT:  26,766:11 HOURS.  TAC:  25,180.  (X)
